Wis. EMS to administer Naloxone under pilot program
The comments below are member-generated and do not necessarily reflect the opinions of EMS1.com or its staff. If you cannot see comments, try disabling privacy and ad blocking plugins in your browser. All comments must comply with our Member Commenting Policy.
Friday, March 07, 2014 9:16:42 PM I'm a former EMT, years aftert having my colon removed and my liver transplanted twice due to a genetic disease, I hooked a pump up wrong and infused too much Hydromorphone (Dilaudid) into my system, and narc an saved my life. Never took the drug again. I did not CHOOSE to do this, and it was truly an honest mistake. This can happen, it's the experience and knowledge of the very experienced Paramedic that make a big difference and save lives everyday. The experience wasn't a pleasant one, neither should it be, but it shouldn't be made publicly. CALL 911, that's what we, I'm sorry they are for! God Bless Rescue Unit 345 NYC!